MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 44-36 STD HMRL BRNG; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. E1 44-36 STD HMRL BRNG; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: catalog #: 115310, comp rvrs shldr glnsp std 36mm, lot # 260670.Catalog #: 115370, comp rvs tray co 44mm, lot # 631750.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital would not return the device.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02941, 0001825034-2021-02942.
 
Event or Problem Description
It was reported that there was a revision of a comprehensive reverse shoulder for pain associated with impingement.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) reported event was confirmed as radiographs were reviewed and it was found that the lateral down sloping acromion could contribute to the roator cuff impingement.No hardware failure was found.Visual examination of the provided pictures identified marks and signs of use from being implanted and explanted.No definitive statements can be made regarding the condition of the products relating to the patient's pain.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
E1 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12693695
Report Number0001825034-2021-02943
Device Sequence Number1480103
Product Code KWS
UDI-Device Identifier00880304543157
UDI-Public(01)00880304543157(17)240522(10)981780
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model NumberN/A
Device Catalogue NumberEP-115393
Device Lot Number961780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale